# SDR DALA2023082907001

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 139,180 hours, 20,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 SEAT 35 BA EMERG EXIT LIGHT BELOW SEAT DETATCHED, CORRECTIVE ACTION: RESECURED OK FOR SERVICE (4432170)
